# SDR 2005UALA00347

- Difficulty date: April 15, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 39,532 hours, 13,651 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT HAS DENTED FRAME, STA 1520, ABOVE STR 25L, DENT IS IN UPPER FWD RADIUS OF UPPER FLANGE.  DENT DAMAGE IN FRAME WAS TRIMMED OUT.  REPAIR ANGLE WAS INSTALLED.
